Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 0.967 5-Year IF: 1.301 SJR: 0.531 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $208.00 Volume 8, 2018 Issue 5

DOI: 10.1615/Int.J.UncertaintyQuantification.v8.i5

Table of Contents:

DATA ASSIMILATION FOR NAVIER-STOKES USING THE LEAST-SQUARES FINITE-ELEMENT METHOD
Alexander Schwarz, Richard P. Dwight
pages 383-403
DOI: 10.1615/Int.J.UncertaintyQuantification.2018021021
CUBIC INTUITIONISTIC FUZZY AGGREGATION OPERATORS
Gagandeep Kaur, Harish Garg
pages 405-427
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020471
UNCERTAINTY QUANTIFICATION FOR INCIDENT HELIUM FLUX IN PLASMA-EXPOSED TUNGSTEN
Ozgur Cekmer, Khachik Sargsyan, Sophie Blondel, Habib N. Najm, David E. Bernholdt, Brian D. Wirth
pages 429-446
DOI: 10.1615/Int.J.UncertaintyQuantification.2018025120
BEYOND BLACK-BOXES IN BAYESIAN INVERSE PROBLEMS AND MODEL VALIDATION: APPLICATIONS IN SOLID MECHANICS OF ELASTOGRAPHY
L. Bruder, Phaedon-Stelios Koutsourelakis
pages 447-482
DOI: 10.1615/Int.J.UncertaintyQuantification.2018025837